RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Tr. MIAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Mat. Inst. Steklov., 1993, Volume 202, Pages 190–208 (Mi tm1365)  

On asymptotic properties of estimates under sequential design

M. B. Malyutov, L. A. Orna Uaraka, V. G. Spokoiny


Full text: PDF file (1539 kB)

English version:
Proceedings of the Steklov Institute of Mathematics, 1994, 202, 155–168

Bibliographic databases:

UDC: 519.24

Citation: M. B. Malyutov, L. A. Orna Uaraka, V. G. Spokoiny, “On asymptotic properties of estimates under sequential design”, Statistics and control of stochastic processes, Trudy Mat. Inst. Steklov., 202, TVP, Moscow, 1993, 190–208; Proc. Steklov Inst. Math., 202 (1994), 155–168

Citation in format AMSBIB
\Bibitem{MalOrnSpo93}
\by M.~B.~Malyutov, L.~A.~Orna Uaraka, V.~G.~Spokoiny
\paper On asymptotic properties of estimates under sequential design
\inbook Statistics and control of stochastic processes
\serial Trudy Mat. Inst. Steklov.
\yr 1993
\vol 202
\pages 190--208
\publ TVP
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/tm1365}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1383306}
\zmath{https://zbmath.org/?q=an:0839.62071}
\transl
\jour Proc. Steklov Inst. Math.
\yr 1994
\vol 202
\pages 155--168


Linking options:
  • http://mi.mathnet.ru/eng/tm1365
  • http://mi.mathnet.ru/eng/tm/v202/p190

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:122
    Full text:60

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018